SciELO - Scientific Electronic Library Online

 
vol.41 issue3On a subclass of meromorphic functions with positive coefficients defined by rapid operator author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.41 no.3 Antofagasta June 2022

http://dx.doi.org/10.22199/issn.0717-6279-3726 

Artículos

Existence of coincidence points for Feng-Liu type multivalued contractions with a singlevalued mapping

Binayak S. Choudhury1 

N. Metiya2 

S. Kundu3 

A. Kundu4 

1 Department of Mathematics, Indian Institute of Engineering Science and Technology, Shibpur, Howrah - 711103, West Bengal, India. e-mail: binayak12@yahoo.co.in

2 Department of Mathematics, Sovarani Memorial College, Jagatballavpur, Howrah-711408, West Bengal, India. e-mail: metiya.nikhilesh@gmail.com

3 Department of Mathematics, Government General Degree College, Salboni, Paschim Mednipur-721516, West Bengal, India. e-mail: sunirmalkundu2009@rediffmail.com

4 Department of Mathematics, Chanchal College, Malda, Malda-732123, West Bengal, India. e-mail: kunduamaresh@yahoo.com

Abstract

In this paper we establish coincidence point results for multivalued Feng-Liu type contractions with a singlevalued mapping. There is a supporting example. Several other existing results are contained in our theorems.

Keywords: Feng-Liu type contraction; fixed point; coincidence point; lower semi-continuous function; compatibility condition

Texto completo disponible sólo en PDF

Full text available only in PDF format.

References

[1] S. Almezel, Q. H. Ansari and M. A. Khamsi, Topics in fixed point theory. Switzerland: Springer, 2014. [ Links ]

[2] C. D. Bari and C. Vetro, “Common fixed point theorems for weakly compatible maps satisfying a general contractive condition”, International Journal of Mathematics and Mathematical Sciences, vol. 2008, Art. ID. 891375, 2008. doi: 10.1155/2008/891375 [ Links ]

[3] G. V. R. Babu and K. N. V. V. Vara Prasad, “Common fixed point theorems of different compatible type mappings using Ćiric’s contraction type condition”, Mathematical Communications, vol. 11, pp. 87-102, 2006. [ Links ]

[4] B. S. Choudhury and N. Metiya, “Coincidence point theorems for a family of multivalued mappings in partially ordered metric spaces”, Acta Universitatis Matthiae Belii, series Mathematics, vol. 21, pp. 13-26, 2013. [ Links ]

[5] B. S. Choudhury, N. Metiya, T. Som and C. Bandyopadhyay, “Multivalued fixed point results and stability of fixed point sets in metric spaces”, Facta Universitatis. Series: Mathematics and Informatics, vol. 30, no. 4, pp. 501-512, 2015. [ Links ]

[6] B. S. Choudhury , N. Metiya and S. Kundu, “Existence and stability results for coincidence points of nonlinear contractions”, Facta Universitatis . Series: Mathematics and Informatics, vol. 32, no. 4, pp. 469-483, 2017. doi: 10.22190/FUMI1704469C [ Links ]

[7] L. B. Ćirić, “Fixed point theorems for multi-valued contractions in complete metric spaces”, Journal of Mathematical Analysis and Applications, vol. 348, no. 1, pp. 499-507, 2008, doi: 10.1016/j.jmaa.2008.07.062 [ Links ]

[8] L. B. Ćirić , “Multi-valued nonlinear contraction mappings”, Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2716-2723, 2009, doi: 10.1016/j.na.2009.01.116 [ Links ]

[9] Y. Feng and S. Liu, “Fixed point theorems for multi-valued contractive mappings and multi-valued Caristi type mappings”, Journal of Mathematical Analysis and Applications , vol. 317, no. 1, pp. 103-112, 2006. doi: 10.1016/j.jmaa.2005.12.004 [ Links ]

[10] N. Hussain, N. Yasmin and N. Shafqat, “Multivalued Ćirić contractions on metric spaces with applications”, Filomat, vol. 28, no. 9, pp. 1953-1964, 2014. doi: 10.2298/FIL1409953H [ Links ]

[11] G. Jungck, “Compatible mappings and common fixed points”, International Journal of Mathematics and Mathematical Sciences , vol. 9, no. 4, pp. 771-779, 1986. doi: 10.1155/S0161171286000935 [ Links ]

[12] S. M. Kang, Y. J. Cho and G. Jungck, “Common fixed point of compatible mappings”, Internat. Journal of Mathematics and Mathematical Sciences, vol. 13, no. 1, pp. 61-66, 1990. doi: 10.1155/S0161171290000096. [ Links ]

[13] D. Klim and D. Wardowski, “Fixed point theorems for set-valued contractions in complete metric spaces”, Journal of Mathematical Analysis and Applications , vol. 334, no. 1, pp. 132-139, 2007. doi: 10.1016/j.jmaa.2006.12.012 [ Links ]

[14] N. Mizoguchi and W. Takahashi, “Fixed point theorems for multivalued mappings on complete metric spaces”, Journal of Mathematical Analysis and Applications , vol. 141, no. 1, pp. 177-188, 1989. doi: 10.1016/0022-247X(89)90214-X. [ Links ]

[15] S. B. Jr. Nadler, “Multivalued contraction mapping”, Pacific Journal of Mathematics, vol. 30, no. 2, pp. 475-488, 1969. [ Links ]

[16] A. Nicolae, “Fixed point theorems for multi-valued mappings of Feng-Liu type”, Fixed Point Theory, vol. 12, no. 1, pp. 145-154, 2011. [ Links ]

[17] A. Razani and M. Yazdi, “Two common fixed point theorems for compatible mappings”, International Journal of Nonlinear Analysis and Applications, vol. 2, no. 2, pp. 7-18, 2011. [ Links ]

[18] D. Türkoğlu, O. Özer and B. Fisher, “A coincidence point theorem for multivalued contractions”, Mathematical Communications , vol. 7, pp. 39-44, 2002 [ Links ]

Received: August 30, 2019; Accepted: December 30, 2021

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License